As an Amazon Associate I earn from qualifying purchases.




100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.

This product is gluten free. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
Push & turn cap: the container has a child-resistant cap. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, headache, the common cold, toothache.


100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.

Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, backache, the common cold, headache, toothache.
Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Push & turn cap: the container has a child-resistant cap. This product is gluten free. Under 18 years of age, ask a doctor.
1. Tylenol
#ad
Tylenol Arthritis Pain 250 Caplets Bottle, 650mg Acetaminophen
#adTylenol #ad - One 250-count bottle of extra strength 650 mg arthritis pain caplets. 8 hours patented time-release. Unique patented bilayer caplet. For temporary relief of arthritis pain. Unique patented bilayer caplet.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 5 Inches |
Length | 2.5 Inches |
Width | 2.5 Inches |
Part Number | TA650 |
More information #ad
2. Tylenol
#ad
Tylenol Arthritis Pain, 170 caplets 650 mg {Imported from Canada}
#adTylenol #ad - Gives long lasting relief so your day doesn't have to stop when the pain flares up. Second layer gives long lasting comfort with it's time released formula.More information #ad
Easy to open bottle for when the pain makes it hard to turn caps. The arthritis pain tablets are a fast and effective arthritis pain remedy. First layer gives instant relief by dissolving quickly.Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 5.16 Inches |
Length | 2.32 Inches |
Weight | 0 Pounds |
Width | 2.32 Inches |
Part Number | TA650 |
More information #ad
3. Tylenol
#ad
Body Pain and Menstrual Cramps 650 mg 110 Caplets, TYLENOL Muscle Aches & Body Pain Relief up to 8 Hours of Muscle Aches
#adTylenol #ad - Relief of muscle Aches, Body Pain, Joint Pain. Relief of pain from Menstrual Cramps and Headaches. Tylenol muscle aches & body pain 650 mg 110 Caplets. Gentle on the Stomach. Fast extended Relief that Lasts up to 8 hours.More information #ad
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson Canada #ad |
More information #ad
4. Tylenol
#ad
Tylenol Arthritis Pain Reliever 650 mg 100 Pills
#adTylenol #ad - Recommended by doctors and pharmacists. Controls arthritic pain both safely and effectively. By mcneil Canada. Easy to open. Controlled released acetaminophen.More information #ad
Brand | Tylenol #ad |
Manufacturer | Tylenol #ad |
Height | 3.94 Inches |
Length | 2.32 Inches |
Weight | 0 Pounds |
Width | 2.32 Inches |
Part Number | 405-742 |
More information #ad
5. Tylenol
#ad
Tylenol 8 Hour Arthritis Pain Tablets with Acetaminophen for Joint Pain, 100 ct
#adTylenol #ad - Experience effective relief and alleviate minor arthritic knee and joint aches and pains with Tylenol, the #1 doctor recommended OTC brand for arthritis pain and the #1 doctor recommended brand for pain relief and fever reduction.100-count bottle of tylenol 8 hour arthritis pain Extended-Release Caplets with acetaminophen to provide fast-acting, temporary relief of minor arthritis and joint pain, as well as other aches and pains.
More information #ad
Use this oral pain reliever as a fever reducer and to relieve minor aches and pains, joint ache, backache, the common cold, muscle aches, headache, including those due to arthritis, toothache, knee pain, and pre-menstrual and menstrual cramps. Each extended-release tablet contains 650 mg of acetaminophen, a known pain relieving and fever reducing ingredient, with two layers of effective pain relief - the first layer acts fast and the second lasts up to 8 hours. These oral arthritis pain relief caplets can be used by adults 18 years and older and have an excellent safety profile when used as directed.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 3.84 Inches |
Length | 2.22 Inches |
Weight | 0.24 Pounds |
Width | 2.22 Inches |
Part Number | ASINPRILAK2754 |
Model | ASINPRILAK2754 |
More information #ad
6. Amazon Basic Care
#ad
Arthritis Pain, 400 Count, 650 mg, Amazon Basic Care Acetaminophen Extended-Release Tablets
#adAmazon Basic Care #ad - Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin. Compare to the active ingredient in Tylenol 8HR Arthritis Pain.This product is gluten free. Purpose: amazon basic care acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
More information #ad
Effective for minor arthritis pain. Under 18 years of age, ask a doctor. This product is a pain reliever and fever reducer for adults. Active ingredient: amazon basic care acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg,. Push & turn cap: the container has a child-resistant cap. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, backache, premenstrual and menstrual cramps, headache, the common cold, toothache.
Brand | Amazon Basic Care #ad |
Manufacturer | Perrigo Company - Basic Care #ad |
Height | 5.5 Inches |
Length | 3.06 Inches |
Weight | 0.89 Pounds |
Width | 3.06 Inches |
Part Number | 54479 |
Model | 54479 |
More information #ad
7. Tile
#ad
290 Ct, Tylenol Arthritis Pain Caplets
#adTile #ad - Temporarily relieves minor arthritis pain. 650 milligrams of acetaminophen per caplet. Tylenol, the #1 doctor-recommended brand of pain relievers. Fast-acting relief lasts up to eight hours. These caplets have a bi-layer design to deliver fast-acting arthritis pain relief.More information #ad
Brand | Tile #ad |
Manufacturer | Tile #ad |
Part Number | TA650 |
Model | TA650 |
More information #ad
8. Neutrogena
#ad
Pain Reliever & Fever Reducer, 100 ct, Tylenol Extra Strength Acetaminophen Rapid Release Gels
#adNeutrogena #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever. Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.
More information #ad
Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.Brand | Neutrogena #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
9. Good Sense
#ad
GoodSense Acetaminophen Extended-Release Tablets, 650 mg, 400 Count, Arthritis Pain
#adGood Sense #ad - Aspirin free, pain reliever and fever reducer, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, and contain no aspirin. Effective for minor arthritis pain.Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, backache, the common cold, headache, toothache.
More information #ad
Compare to the active ingredient in Tylenol 8HR Arthritis Pain. This product is a pain reliever and fever reducer for adults. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis. Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. Push & turn cap: the container has a child-resistant cap. This product is gluten free. Under 18 years of age, ask a doctor.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.5 Inches |
Length | 3.07 Inches |
Width | 3.07 Inches |
Part Number | SB-123 |
More information #ad